MathSciNet Relay Station
MathSciNet bibliographic data
MR2098064 (2005g:35132) 35K30 (35B40 35K55)
Egorov, Yu. V.; Galaktionov, V. A.; Kondratiev, V. A.; Pohozaev, S. I. Global solutions of higher-order semilinear parabolic equations in the supercritical range. Adv. Differential Equations 9 (2004), no. 9-10, 1009–1038.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement